# SDR ASAA2017060420957

- Difficulty date: June 4, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,111 hours, 12,230 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: 346A28015
- Condition: Cracked
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL LINE SHROUD DRAIN MAST CRACK, REF TASK CARD NG-28FCD-18312-1.  ACFT GROUNDED.  REMOVED AND REPLACED APU FUEL LINE SHROUD DRAIN MAST, REF B737-800 AMM 28-25-07/401.
